Visited For Blood Pressure Changes
I do not recommend the doctor
Please avoid this doctor( Dr. Prashanth Chandra NY). He will prescribe high dose medicines. I had very bad experience with this doctor.
I booked an appointment and went to the location, I dint find this doctor there and there is another dental clinic at that place. I asked them about this doctor and they guided me saying that this Dr. Prashanth Chandra NY shifted his hospital to the next lane. Ok, Finally I found the new address of this doctor and went there.
I showed him the reports that I have and He asked me to go for some other tests. I took all the tests on the next day and went with all the reports. After looking at those reports Dr. Prashanth Chandra(doctor) suggested me to change my existing BP tablets to another tablet called "Tellzy ah" and he gave some other medicines for controlling Diabetes. I started taking the medicine on that day itself and it misfired on my health. I felt very drowsy all the day and suffering from severe abdominal pain along with giddiness and with lot of hunger. I cant even walk , so based on my situation my wife took me to that doctor again and explained everything. He is just checking BP and Sugar levels and saying that I am absolutely right and he is saying that it is my personal feeling :( He is not even listening to us and not it a position to solve the problem that I am facing. So we came back without any clues. I took only BP tablet on the next day and came across the same kind of situation. I was suspecting that BP tablet is the culprit. I went to Dr. Prashanth Chandra NY again and explained him about my pain. Again he is saying his version and not in a position to help me to face that situation. I lost hope on this doctor and went to my family doctor and explained the situation to her. She immediately made some tests and understood that BP Tablet is of high dose which my body could not handle that and it is causing all these troubles. She gave me injections to come out of this pain and giddiness. I recovered after two days and started taking BP tablets with less dose.
Please don't go to this doctor. He will ruin your life with crazy medicines. He will never solve your problem nor listen to your problem. Please avoid this doctor.